Access Restriction

Author Arora, Sanjeev
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1998
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Steiner problem ♦ Approximation algorithms ♦ Matching ♦ Network design ♦ Traveling salesman problem
Abstract We present a polynomial time approximation scheme for Euclidean TSP in fixed dimensions. For every fixed $\textit{c}$ > 1 and given any $\textit{n}$ nodes in R \textit{p}$ for $\textit{p}$ ≥ 1 or other Minkowski norms). They also have simple parallel (i.e., NC) implementations.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1998-09-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 45
Issue Number 5
Page Count 30
Starting Page 753
Ending Page 782

Open content in new tab

   Open content in new tab
Source: ACM Digital Library